Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 18, 2013, 10:31 AM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 10:31 AM EDT (14:31 UTC)
- Expired
- Apr 18, 2013, 11:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 9:31 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -203 m²/s²
- 0-3 km storm-relative helicity
- -478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
505
WUUS53 KIND 181431
SVRIND
INC045-121-165-181515-
/O.NEW.KIND.SV.W.0049.130418T1431Z-130418T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 AM EDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
CENTRAL VERMILLION COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1115 AM EDT
* AT 1026 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIDGE
FARM...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT...VEEDERSBURG...CAYUGA...LODI...PERRYSVILLE...KINGMAN...
TURKEY RUN STATE PARK...YEDDO...WALLACE...HILLSBORO...MELLOTT AND
NEWTOWN.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 11 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4000 8754 4026 8710 3991 8709 3973 8754
TIME...MOT...LOC 1431Z 243DEG 30KT 3994 8753
HAIL...1.00IN
WIND...60MPH
$$
JH2 follow-up statements
595
WWUS53 KIND 181453
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 AM EDT THU APR 18 2013
INC045-121-165-181515-
/O.CON.KIND.SV.W.0049.000000T0000Z-130418T1515Z/
VERMILLION IN-PARKE IN-FOUNTAIN IN-
1053 AM EDT THU APR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FOUNTAIN...NORTHWESTERN PARKE AND CENTRAL VERMILLION COUNTIES UNTIL
1115 AM EDT...
AT 1049 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF VEEDERSBURG...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VEEDERSBURG...YEDDO...WALLACE...HILLSBORO...MELLOTT AND NEWTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3988 8753 4001 8740 4016 8727 4026 8710
3991 8709 3973 8754
TIME...MOT...LOC 1453Z 243DEG 30KT 4002 8732
HAIL...1.00IN
WIND...60MPH
$$
JH829
WWUS53 KIND 181506
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EDT THU APR 18 2013
INC165-181516-
/O.CAN.KIND.SV.W.0049.000000T0000Z-130418T1515Z/
VERMILLION IN-
1106 AM EDT THU APR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERMILLION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3998 8731 4004 8727 4012 8719 4020 8711
3991 8709 3984 8736
TIME...MOT...LOC 1506Z 243DEG 30KT 4007 8719
$$
INC045-121-181515-
/O.CON.KIND.SV.W.0049.000000T0000Z-130418T1515Z/
PARKE IN-FOUNTAIN IN-
1106 AM EDT THU APR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FOUNTAIN AND NORTH CENTRAL PARKE COUNTIES UNTIL 1115 AM EDT...
AT 1103 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
VEEDERSBURG...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3998 8731 4004 8727 4012 8719 4020 8711
3991 8709 3984 8736
TIME...MOT...LOC 1506Z 243DEG 30KT 4007 8719
HAIL...1.00IN
WIND...60MPH
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 9:44 AM EDT, 47 minutes earlier.
Area forecast discussion, Apr 18, 9:44 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 AM EDT THU APR 18 2013 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 331 AM EDT THU APR 18 2013 A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL INDIANA BRINGING CHANCES FOR WIDESPREAD SEVERE WEATHER TO THE AREA LATER TODAY AND TONIGHT. COLD AIR WILL USHER IN BEHIND THE SYSTEM ON FRIDAY BRINGING HIGH TEMPERATURES BACK DOWN INTO THE 40S AND LOWS FRIDAY NIGHT APPROACHING THE FREEZING MARK BEFORE TEMPERATURES BEGIN TO REBOUND. THE NEXT CHANCES FOR PRECIPITATION WILL COME ON MONDAY AND REMAIN THROUGH MID WEEK AS ANOTHER FRONTAL SYSTEM ARRIVES. && .NEAR TERM /REST OF TODAY AND TONIGHT/... ISSUED AT 944 AM EDT THU APR 18 2013 INITIAL LINE OF STORMS IS MOVING IN. BASED ON THIS HAVE UPPED POPS IN THE WEST THIS MORNING. ALSO MOVED UP START TIME OF FLASH FLOOD WATCH TO CAPTURE POSSIBLE FLOODING FROM THIS LINE. WINDS ARE GUSTY OUT AHEAD OF THE LINE SO WIND ADVISORY LOOKS GOOD. SEVERE STORMS POSSIBLE WITH THE LINE WITH HEATING OUT AHEAD OF IT. TORNADO WATCH ALREADY ISSUED BY SPC. SOME CONCERN ABOUT TEMPERATURES BEING IMPACTED BY THIS LINE...SO WILL LIKELY HAVE TO ADJUST TEMPERATURES WITH LATER UPDATES. ALSO SOME CONCERN ABOUT HOW THIS LINE WILL IMPACT LATER STORM DEVELOPMENT. WILL HAVE TO MONITOR CLOSELY. PREVIOUS NEAR TERM DISCUSSION FOLLOWS... A WARM FRONT WILL BECOME NEARLY STATIONARY TO THE NORTHWEST OF THE CWA THROUGH EARLY THIS MORNING..FIRMLY PLACING CENTRAL INDIANA IN THE WARM SECTOR. INSTABILITY WILL BE ON THE INCREASE TODAY...REACHING NEARLY 1000 J/KG OF ML CAPE BY MID DAY. IN ADDITION A STRONG S/SW LLVL JET OF 60KTS WILL STRENGTHEN ACROSS THE REGION THIS AFTERNOON. WITH SURFACE SOUTH-SOUTHWESTERLY TO SOUTHERLY FLOW AND AFOREMENTIONED LOW LEVEL JET WILL SEE SIGNIFICANT LOW LEVEL SHEAR AND CURVING HODOGRAPHS. AND AS MENTIONED BEING IN THE WARM SECTOR THESE CONDITIONS COULD SEE SOME SUPERCELLS IN THE EARLY AFTERNOON AHEAD OF ANY COLD FRONTAL ACTIVITY. BY LATER THIS AFTERNOON AND EARLY EVENING EXPECT TO SEE A PREFRONTAL SQUALL LINE DEVELOP TO THE WEST AND MOVE THROUGH THE AREA. THIS FEATURE SHOULD BE GOING STRONG FROM EARLIER TODAY AND SHOULD NOT HAVE PROBLEM SUSTAINING ITSELF AS IT APPROACHES AND CROSSES THE AREA...CONSIDERING THE STRONG FORCING AND SHEAR. LOOK FOR BOWING STRUCTURES AND EMBEDDED SUPERCELLS WITHIN THE LINE. UNFORTUNATELY THIS WILL BRING A HOST OF SERIOUS SEVERE THREATS TO THE ENTIRE FORECASTING AREA...INCLUDING DAMAGING WINDS...TORNADOES...LARGE HAIL...AND HEAVY RAIN. SPC HAS UPDATED THE RISK FOR THIS PERIOD TO ENCOMPASS THE ENTIRE FORECAST AREA IN A MODERATE RISK. CONSIDERING THE ALREADY WELL SATURATED GROUND FROM PREVIOUS EVENTS...AND THE FACT THAT PWATS WILL BE VERY HIGH....AROUND 1.5 TO 1.75...WILL CONTINUE WITH FLASH FLOOD WATCH FOR THE AREA. (SEE INDFFAIND) PER THE LOW LEVEL JET MENTIONED ABOVE FORECAST SOUNDINGS SHOW WIND GUSTS DURING THE DAY OF 40 TO 50 MPH WHICH WOULD PUT CENTRAL INDIANA FIRMLY WITHIN REACHING WIND ADVISORY CRITERIA. WENT BACK AND FORTH ON DECIDING WHETHER OR NOT TO PUT UP A WIND ADVISORY FOR BEFORE THE FROPA AND CONSIDERED PREVIOUS REASONING OF NOT DOING SO AS THIS IS NOT THE PRIMARY FOCUS. NEVERTHELESS...THINK THIS WARRANTS A HEADLINE AS THESE NON-CONVECTIVE WINDS LOOK VERY STRONG AND NEED TO BE BROUGHT TO PUBLIC ATTENTION. STARTED WIND ADVISORY HEADLINE AT 15Z AND CARRIED IT THROUGH UNTIL 22Z...AROUND THE TIME OF ARRIVAL OF THE FRONT. WAS ABLE TO COORDINATE THIS WITH MOST SURROUNDINGS OFFICES AS WELL. BULK OF THE SEVERE POTENTIAL LOOKS LIKE IT SHOULD END BY 06Z FRIDAY...AND MOST OF THE PRECIP POTENTIAL IS GONE BY 12Z. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... ISSUED AT 331 AM EDT THU APR 18 2013 SOME LOW CHANCES FOR SHOWERS WILL LINGERING INTO EARLY FRIDAY AS THE UPPER TROUGH MOVES THROUGH DURING THE DAY. AFTER THAT THINGS LOOK DRY. MUCH COLDER TEMPERATURES IN STORE FOR THE AREA AS CAA ENSUES FRIDAY NIGHT. WILL GET PRETTY COLD FRIDAY NIGHT /LOW 30S/ AND THIS COULD CAUSE A FROST PROBLEM IF WINDS DROP OFF MORE THAN CURRENTLY FORECAST. OPTED NOT TO INCLUDE ANY MENTION OF FROST ATTM...BUT THIS MAY NEED TO BE INCLUDED WITH LATER FORECAST ISSUANCES. DRY AND COLDER WEATHER WILL CONTINUE THROUGH THE FIRST HALF OF THE WEEKEND. && .LONG TERM /SUNDAY THROUGH THURSDAY/... ISSUED AT 306 AM EDT THU APR 18 2013 ALTHOUGH THE WEEKEND SHOULD SEE A BREAK FROM UNSETTLED WEATHER...THE PATTERN WILL RETURN ONCE AGAIN WITH AS ANOTHER LARGE TROUGH DROPS INTO THE CENTER OF THE NATION NEXT WEEK BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS TO MUCH OF THE REMAINDER OF THE FORECAST PERIOD FROM MONDAY ONWARD. ALLBLEND HANDLES THIS WELL AND FEW CHANGES WERE REQUIRED...SAVE TO PULL POPS BACK SLIGHTLY IN A COUPLE OF PERIODS BASED ON UNCERTAINTY/TIMING DIFFERENCES BETWEEN THE MODELS. ALLBLEND TEMPERATURES SEEMED VERY REASONABLE AND WERE NOT CHANGED. && .AVIATION /DISCUSSION FOR THE 18/12Z TAFS/... ISSUED AT 636 AM EDT THU APR 18 2013 STRONG TO SEVERE THUNDERSTORMS AND VERY STRONG WINDS LIKELY AT THE TAF SITES DURING PORTIONS OF THE PERIOD. CONDITIONS WILL BE MAINLY VFR THROUGH MUCH OF THE DAY...ALTHOUGH AN INITIAL ROUND OF SHOWERS AND THUNDERSTORMS MAY CAUSE TEMPORARY RESTRICTIONS LATER THIS MORNING INTO EARLY AFTERNOON. AN ADDITIONAL ROUND OF STRONG TO SEVERE STORMS ARE EXPECTED ALONG THE COLD FRONT AS IT MOVES THROUGH THE AREA THIS EVENING. CONDITIONS BEHIND THE FRONT ARE LIKELY TO BECOME PREVAILING MVFR. WINDS WILL QUICKLY BECOME A SIGNIFICANT ISSUE THIS MORNING...WITH BUFKIT SUGGESTING GUSTS MAY TOP OUT NEAR 40KT AT TIMES...WITH WINDS OUT OF THE SOUTH. SYNOPTIC WINDS WILL WEAKEN A BIT THIS EVENING...BUT DAMAGING WINDS MAY OCCUR WITH THUNDERSTORMS. WINDS WILL BECOME WESTERLY AND WEAKEN AFTER FRONTAL PASSAGE. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...SMF NEAR TERM...50/SMF SHORT TERM...SMF ONG TERM....NIELD AVIATION...NIELD
Hazardous weather outlook, Apr 18, 9:39 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 939 AM EDT THU APR 18 2013 INZ021-028>031-035>049-051>057-060>065-067>072-191345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 939 AM EDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS. HAZARDS: WIDESPREAD DAMAGING WINDS...LARGE HAIL...TORNADOES AND TORRENTIAL RAINFALL PRODUCING FLASH FLOODING. ALL THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING AS WELL. TIMING: THROUGH THIS EVENING. DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL INDIANA BRINGING CHANCES FOR WIDESPREAD SEVERE WEATHER TO THE AREA TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE NEXT MONDAY THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL BE A FACTOR HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: COLD AIR WILL USHER IN BEHIND THE SYSTEM ON FRIDAY BRINGING HIGH TEMPERATURES BACK DOWN INTO THE 40S AND LOWS FRIDAY NIGHT APPROACHING THE FREEZING MARK BEFORE TEMPERATURES BEGIN TO REBOUND. THE NEXT CHANCES FOR PRECIPITATION WILL COME ON MONDAY AND REMAIN THROUGH MID WEEK AS ANOTHER FRONTAL SYSTEM ARRIVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:33 PM EDT | Areal Flood Advisory | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 3 hr |
| Apr 18, 3:19 AM EDT | Wind Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 12 hr |
| Apr 18, 10:12 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 63 min |
| Apr 18, 11:02 AM EDT | River Flood Warning | IND | Johnson | 47 hr |
| Apr 18, 11:02 AM EDT | River Flood Warning | IND | Boone, Marion | 36 hr |
| Apr 18, 11:02 AM EDT | River Flood Warning | IND | Carroll | 60 hr |
| Apr 18, 2:58 PM EDT | Areal Flood Advisory | IND | Boone, Clinton, Montgomery | 5 hr |
| Apr 18, 4:59 PM EDT | Areal Flood Warning | IND | Carroll, Tippecanoe | 6 hr |
| Apr 18, 5:47 PM EDT | Areal Flood Advisory | IND | Clay, Parke, Putnam | 3 hr |
| Apr 18, 7:51 PM EDT | River Flood Warning | IND | Montgomery, Parke | 51 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.